Needing Tips on Reducing Spaced Out Feeling

Discussion in 'Side-Effects of Duromine' started by CMP, Jan 19, 2018.

  1. CMP

    CMP New Member
    Registered

    Joined:
    Jan 16, 2018
    Messages:
    2
    Likes Received:
    1
    Hi All,

    So I have been taking Duromine 40mg for 2 weeks now, I was fine for the first week & a half but the last 3 days I haven't been able to sleep, I wake up every hour and feel like I have just had a power nap.
    The spaced out feeling is ridiculous, I feel so dizzy all the time. I drink heaps during the day & have just been back to the doctor to lower my dose to 15mg but I don't start them until Tuesday as I have to let the 40mg ease out of my system first.

    Does anyone have any tips on reducing the spacey feeling during the day in the meantime?

    Thanks in Advance
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,571
    Likes Received:
    506
    Wow, wow, wooohohow. 40 mg is my less loved dose for the people to begin with. It is sooo strong. For now, you will just have to wait for the drug to get out of your body, and I am pretty sure that you will not have this problem when you switch to 15 mg. If you do, we will have to think of something, but I am sure that you will not get this feeling on this lowest dose.

    You also can take some activated charcoal to help your system get rid of the drug faster. They usually advise taking 1 pill for every 10 kg of your weight, but the dosing form can differ, so you better ask the pharmacist how much you should “give to a person who drank too much last night and needs to cleanse his body as fast as possible”. Just a suggestion.. good luck
     
  3. CMP

    CMP New Member
    Registered

    Joined:
    Jan 16, 2018
    Messages:
    2
    Likes Received:
    1
    Thanks, I might have to give that a shot. They are pretty hectic I don't know many people that have been on 40mg, they're mostly 30's.
    Be good when I'm on the lesser dose! Bring on Tuesday
     
    April likes this.
Loading...